hcg diet grand junction

Posted on Updated on

Our Weight Loss Program is an effective, whole-foods based, restricted calorie diet for 30 days of rapid weight loss. Think of it as a short term nutritional reset, designed to help you restore a healthy metabolism, cut cravings, balance your blood sugar, heal your digestive tract, boost your energy and burn off stored fat.  We use hormone-free proprietary drops that you put under your tongue 3 x a day.

Food Image 1

Hundreds of people have used our program to lose weight fast and safely while under doctor’s supervision.  Now its your turn to shed the pounds, learn how to nourish your body with what you eat, and maintain a healthy weight. Weekly coaching sessions with the doctor will provide you with all the tips, resources and support you need. We can help you shatter strongholds that have kept you from reaching your goals or maintaining long-term success.

You’ll experience the difference in our program from other “diet” programs that promote temporary solutions or your continual reliance of their processed shakes, supplements and meals that cannot be sustained over a lifetime. Our goal is to help you reach your ideal weight, and teach you how to eat, what to eat and why to eat it. So you can (finally) get healthy and lose those extra pounds once and for all… without getting off track!

So ask yourself: Where do you want your body to be 30 days from now?
Huge changes can be made in a small amount of time. There’s no reason to wait.

Call 243-1388 to start today,

or fill out our form below and we will contact you

Advertisements

Medications That May Cause Weight Gain

Posted on Updated on

Have you been putting on weight recently even though you haven’t changed your diet or exercise habits?

Check out this list of medications that may cause weight gain to see if one or more of your medications could be to blame.

meds*Note that while some people may gain weight taking these medications, not everyone will (and in many cases, weight gain is the exception rather than the rule). If you find you are gaining weight after starting a new medication, check with your doctor to make sure the weight gain is safe and talk about possible ways to combat it.

Antidepressants

  • Certain monoamine oxidase inhibitors, including phenelzine, isocarboxazid and tranylcypromine.
  • Certain tricyclic antidepressants (TCAs). Tertiary TCAs including amitriptyline, imipramine and doxepin1 tend to cause the most weight gain. Secondary TCAs desipramine and nortriptyline may cause mild weight gain.
  • Selective serotonin reuptake inhibitors (SSRIs) may less commonly cause weight gain (paroxetine in particular, in addition to fluoxetine or citalopram).
  • Tetracyclic antidepressant mirtazapine.

Antipsychotics

  • Many antipsychotics, including chlorpromazine, clozapine, fluphenazine, haloperidol, olanzapine, risperidone, sertindole, thioridazine, mesoridazine and rarely quetiapine. 

Anticonvulsants/Mood Stabilizers

  • Medications such as valproic acid, carbamazepine (rarely), lithium, gabapentin and vigabatrin.

Migraine Medications

  • As mentioned in above categories, certain medications that are also used to treat migraines, like gabapentin, valproic acid, SSRIs and TCAs.

Beta Blockers

Beta blockers including propranolol, atenolol and metoprolol, which areused to treat a variety of cardiac issues, may cause weight gain, possibly due to fluid retention or other factors.

Calcium Channel Blockers

  • Flunarizine, which is not available in the U.S. One study suggested that verapamil may cause weight gain in some people as well. Anyone who rapidly gains weight after starting a calcium channel blocker should consult their doctor right away.

Alpha Agonist Anti-Hypertensive

  • Clonidinerarely causes weight gain.

Diabetes Medications

  • Insulin.
  • Most sulfonylurea medications including tolazamide and glipizide.
  • Non-sulfonylurea secretagogues repaglinide and nateglinide and thiazolidinediones like rosiglitazone or pioglitazone have been reported to cause weight gain.

Hormones

  • Many studies have debunked the idea that birth control pills cause weight gain, but they may cause a slight increase in water retention. However, medroxyprogesterone acetate (also known as Depo-Provera) or the etonogestrel implant, other forms of birth control, may cause weight gain.
  • Megestrol acetate, a hormone sometimes used to stimulate appetite in cancer patients or other conditions that cause weight loss.
  • Corticosteroids such as prednisone that are used to treat inflammatory conditions, especially if used long-term.

Cholesterol/Lipid-Lowering Drugs

  • Clofibrate may cause slight weight gain, but is not commonly used.

Antihistamines

  • Chronic use of antihistamines such as loratadine, cyproheptadine, fexofenadine, cetirizine and diphenhydramine.

Antiretrovirals

  • Protease inhibitors often used to treat HIV, including stavudine, zalcitabine, didanosine, lopinavir/ritonavir, indinavir, nelfinavir, saquinavir/ritonavir.

Reference: http://www.doctoroz.com/videos/medications-may-cause-weight-gain

Most of these medicines are preventable with holistic nutrition, moderate exercise and a healthy lifestyle. We can teach you what to eat, why to eat and how to eat it, for optimal health and nutrition. Most clients that have participated in our HCG Wellness Diet Weight Loss Program are able to reduce or eliminate their dependency on medications. Such as, blood pressure, cholesterol, anti-inflammatory, anti-histamine, insulin, migraine, and anti-depressant medications. We believe in treating the problem, not the symptom(s).